September 24, 2007,
J.H. asks from Andrews, IN on September 19, 2007
Clomid - Andrews, IN
I was wondering if anyone has been on Clomid before. I've been on it almost 4 months with no success of concieving, and I have become very HATEFUL. I am mildly bipolar and have went back on my meds for that...taking the chance that if I do concieve it won't hurt the baby. My husband thinks that it's just me being a woman, but I think the Clomid has caused some form of PMDD or something else. Has anyone else on Clomid had these issues? Please let me know..Thanks...J.
S.M. answers from Indianapolis on September 19, 2007
Hi J.. I was on clomid for a while and yes it made me very moody too. It also gave me hot flashes! I hated those. Good luck and I hope things work out for you!
D.N. answers from Fort Wayne on September 24, 2007
i was also on clomid and i was a raging crazy woman on it. i didnt even like myself on it. it didnt help and the dr told me i was going to have to do ivf i couldnt affford it so i tried ovulex and got pg in 3 months. ovulex is all natural and helps get you body in perfect condition to get pregnant. plus it wont interact with your meds. you might what to try it.
hope this helps
Moms recommend the following deals from Mamapedia:
$ 39 - Microfiber Duvet and Sham Set, 84% Off
$ 33 - 16" x 20" Personalized Standout Wood Print, 71% Off
$ 5 - 8"x10" Canvas Photo Prints from CanvasPeople, 90% Off
$ 13 - Personalized Storybooks, 48% Off
$ 9 - Widget Love Two Loom Band Replacement Kits, 78% Off
$ 15 - Swaag Store Six Foot Blackboard Wall Decal, 63% Off
$ 74 - 7-inch Wi-Fi Android Tablet, 66% Off
$ 7 - 3-Month Subscription for Tablet Learning Apps from Agnitus, 67% Off
$ 15 - Personalized Gifts with All Your Favorite Characters, 50% Off
R.W. answers from Indianapolis on September 20, 2007
Clomid (Clo-mood?) gave me horrible side effects. My poor husband has been on the receiving end of some very bad rants. :o( We are trying injectibles next month instead. The doctor says those make you feel good, not like Clomid.
Good luck! It's not you!
R.C. answers from Indianapolis on September 20, 2007
It is not you, I was on clomid for 6 months and my poor poor husband :) One instance that comes to mind is he came thru the living room carrying a glass of tea, which I told him when he went in I was also thirsty (he has a 40%hearing loss anyway) so he did not hear me, I went off on him like he had killed someone. I am a usually calm and cheerful person, I called him every name in the book it was awful. I could feel myself yelling but could not stop. We conceived the last month on clomid.. then he had to put up with pregnancy hormones. Hang in there! It does feel a lot like PMDD, which I have now been diagnosed with. Good Luck! Hang in there!
K.B. answers from Indianapolis on September 19, 2007
I was on it on and off for a little while (they can also cause cysts and staying on too long can be counter-productive so the lining of your uterus is too thin and you can't implant.
Clomid didn't work for me but if you ovulate it can eork wonderfully - have you O'd on it?
I remember feeling edgy and always a metallic taste in my mouth.
Infertility can be a very stressful time for couples. It can greatly affect your temperament month after month of ttc with no results.
Make sure you have someone to vent with and that it doesn't become all you think about - I went through it all!
Even people being positive upset me. A friend said once - at least you have your nieces and nephews, so when you get old you aren't alone with no children or grand children... I was devastated....
I am living proof though that its all possible, for yrs and yrs I NEVER once got a positive...It was tough...
Hang in there!!
I'm here if you need to talk.